# SDR USAA2010080991618

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 34,006 hours, 12,204 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1624 - CLT-ORD - EMERGENCY LIGHTS - ROW 29 FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE AT CONTACT (7260VC10 PLUG) AT WALL DISCONNECT.  OPERATIONAL CHECK WAS GOOD.
